# SDR UALA2009072802249

- Difficulty date: July 28, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 60,164 hours, 33,205 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Part serial: 1041
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1L DOOR SLIDE GIRT PULLED DOWN FROM CONTAINER.  REPLACED DOOR 1L SLIDE PACK.
